# SDR SWAA043284

- Difficulty date: November 10, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 57,554 hours, 45,209 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6544825815
- Part serial: DA2828
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG DOWN AND LOCKED DURING FLIGHT.  GEAR HANDLE WAS OFF AND ALL OTHER LANDING GEARS STAYED UP AND LOCKED.  RIGHT MLG CAME UP WHEN HANDLE WAS RAISED.  REMOVED AND REPLACED UPLOCK ACTUATOR PER MM.
